Announcement

Announcement Module
Collapse
No announcement yet.

Neuropathy or something else?

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • supeescientifi
    started a topic Neuropathy or something else?

    Neuropathy or something else?

    Hi guys, I finished by 3x BEP early January. It wasn't fun, that is for sure, but thankfully uneventful ( with the exception of neutropenic sepsis during first cycle). My seminoma shrunk from 5cm to 1.6 cm.

    In the last week or so I ve started to have some flare ups down the left leg, starting with buttocks and stopping sometimes just below knee but also sometimes all the way down to toes. Also one or two toes started being quite numb.

    I really hope is peripheric neuropathy but I wouldn t expect it to affect the whole leg (and nothing else) . It is a mix of tingling, numbness, warm sensation. Also might be sciatica but the timing is really awkward.

    I m afraid of metastasis near spine, but soo soon after Bep? They should have also shown on Ct right?


    Anyone else experienced anything similar?

    Many thanks

  • Davepet
    replied
    I've had sciatica, & your description sounds like that. It's normal to try to link symptoms to your TC, but sometimes you just have more than one problem at a time
    Last edited by Davepet; 03-02-21, 11:18 PM.

    Leave a comment:


  • Mike
    replied
    I was kind of wondering if sciatica could be playing a role but I am a pharmacist and not a physician so it isn't my specialty but know it can be very unpleasant. Hopefully, they find you some resolve soon.

    Mike

    Leave a comment:


  • supeescientifi
    replied
    Hi Mike, they said it is probably sciatica. I had 3x BEP, pure seminoma, shrinkage from 5 to 1.6 cm.

    I find it quite strange as it is accompanied by some pain in the abdomen as well.

    I will follow up with them at the next consultation.

    Thanks,

    Leave a comment:


  • Mike
    replied
    It could very well be a neuropathy but I would be sure to bring it to the attention on my physician, just so they know what it going on and can determine the cause. Is it related to the chemo? To the surgery? To something completely different.

    Mike

    Leave a comment:

Working...
X